# SDR SWAA2021071280235

- Difficulty date: June 3, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727c-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727C - BS767 RBL21 WL156. ; / [01] EVALUATED CORROSION BS 727C-767 FOUND DEEPEST MEASUREMENT AT BS 747 OF 0.020 FROM ORIG 0.040 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING MICROMETER P/N 4566A S/N UNKOWN; [02] VERIFIED EVALUATED CORROSION BS 727C-767 FOUND DEEPEST MEASUREMENT AT BS 747 OF 0.020 FROM ORIG 0.040 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING MICROMETER P/N 4566A S/N UNKOWN; [03] REMOVED ACB FLOOR TO SIDEWALL SUPPORT AT BS727 - BS67 RBL21; WL156 PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05; SRM 51-40-08 AND DWG 146A7500 REV:-; [05] VERIFIED LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05; SRM 51-40-08 AND DWG 146A7500;
